Alert archive / Arkansas / Flash Flood Warnings in 2017
Flash Flood Warning 24, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 30, 2017, 5:22 AM CDT for Hot Spring County, Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2017, 5:22 AM CDT (10:22 UTC)
- Expired
- Apr 30, 2017, 11:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
County Hot Spring County, AR
The radar
The Little Rock radar (KLZK), 85 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 10.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1748 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 454 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 19.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 3:43 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 30, 3:43 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 343 AM CDT Sun Apr 30 2017 .DISCUSSION... Main concerns in this forecast cycle are first period severe storm threat and flash flooding and river flooding. Several severe storms were seen Saturday evening and into the overnight, as well as storm complexes with very heavy rain causing flooding. The current storms are gradually moving east-northeast, and mainly producing heavy rain and flash flooding. An isolated severe storm still may be seen in the next few hours, but trends are showing a lowering threat of severe storms. The surface cold front was over western AR, while aloft the main core of lift is pushing across AR. The upper low pressure system was over western OK and will gradually move east on Sunday, with a much lower chance of light convection on Sunday. Winds were still south to southeast ahead of the cold front, with warm temperatures in the 60s and some 70s. && .SHORT TERM...Today Through Monday Night The first period will continue a high chance of showers and thunderstorms, with heavy rain possible with the stronger storms. Flooding will be on-going and the flash flood watch will continue to Sunday evening. Winds will gradually become elevated ahead and behind the cold front, and a lake wind advisory will be in effect for much of eastern AR. The lake wind advisory may need to be extended into Sunday night if winds remain elevated. The upper low pressure will gradually move from OK to the upper mid- west, and lighter showers will be seen over northern areas even late on Sunday. Temperatures will start mild, then only rise a bit before cooler and drier air filters into AR later Sunday night and on Monday. Dry and breezy weather conditions on Monday as surface high pressure builds into the southern Plain. Temperatures Monday morning will be in the 40s to 50s, while highs in the 60s to 70s. && .LONG TERM...Tuesday Through Saturday Northwest flow will be over a good portion of the country as an upper low moves through the Great Lakes. Zonal flow returns to Arkansas Tuesday night as a ridge builds over the west coast. An upper trough develops in the Plains Wednesday and moves across Arkansas Thursday, forms a closed low and moves eastward Friday and reaches the east coast by late Saturday. A warm front will stall over Arkansas for Tuesday and Wednesday. Rain chances will increase as moisture builds back into the area. Expect small chances of showers and thunderstorms Tuesday night and better chances on Wednesday. Low pressure moving across the area will drag a cold front through the state late Wednesday and early Thursday. Drier air behind the front will limit rain chances for Friday and Saturday. Above normal temperatures are expected Tuesday but the rest of the long term temperatures will be below normal. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 71 46 70 51 / 90 10 0 0 Camden AR 69 47 76 53 / 50 10 0 0 Harrison AR 65 42 67 49 / 50 10 10 0 Hot Springs AR 67 46 74 52 / 40 10 0 0 Little Rock AR 70 48 73 53 / 70 10 0 0 Monticello AR 71 51 76 54 / 90 10 0 0 Mount Ida AR 65 45 73 51 / 30 10 0 0 Mountain Home AR 69 44 68 49 / 60 10 10 0 Newport AR 72 49 70 51 / 90 10 0 0 Pine Bluff AR 70 49 74 54 / 80 10 0 0 Russellville AR 68 45 72 51 / 50 10 0 0 Searcy AR 71 47 72 50 / 80 10 0 0 Stuttgart AR 71 50 73 54 / 90 10 0 0 && .LZK Watches/Warnings/Advisories... Lake Wind Advisory until 9 PM CDT this evening FOR Arkansas- Bradley-Calhoun-Clark-Cleburne-Cleveland-Dallas-Desha-Drew- Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson- Lincoln-Lonoke-Monroe-Ouachita-Prairie-Pulaski-Saline-Sharp- White-Woodruff. Flash Flood Watch through this evening FOR Arkansas-Baxter-Boone- Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha- Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-Izard- Jackson-Jefferson-Johnson-Lincoln-Logan-Lonoke-Marion-Monroe- Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope-Prairie-Pulaski- Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-Woodruff-Yell. && Short Term...59 / Long Term...51
Hazardous weather outlook, Apr 30, 5:00 AM CDT, 22 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 500 AM CDT Sun Apr 30 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-Calhoun- Bradley-Drew- 500 AM CDT Sun Apr 30 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Numerous showers and thunderstorms...some severe...will continue this morning mainly over the eastern half of Arkansas. Damaging wind is the main threat with these storms. Also, large hail and isolated tornadoes are possible. The cold front will move through the state today and strong to severe thunderstorms will be possible along the front. With a very moist atmosphere, very heavy rain will be seen through the morning in at least the eastern half of the area. 1 to 3 inches are expected in these areas. These heavy rain amounts will lead to flash flooding and river flooding over many parts of Arkansas. Residents need to follow the latest statements and possible warnings during this dangerous weather situation. A flash flood watch is in effect for the expected heavy rain. Winds will be elevated over mainly the eastern half of Arkansas, and a lake wind advisory is in effect. .DAYS TWO THROUGH SEVEN...Sunday Through Friday A line of thunderstorms should be exiting eastern Arkansas Sunday morning. Any severe thunderstorms will quickly weaken or move out of the area. The main severe threats would be damaging winds or large hail. Drier air moves into the state in the afternoon diminishing rain chances. The next system will arrive with a warm front Wednesday. Chances of showers and thunderstorms are expected Tuesday night continuing into Thursday. Severe thunderstorms are not expected with this system at this time. .Spotter Information Statement... Spotter activation may be needed later today through early Sunday. Please monitor the latest forecasts over the next couple of days. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59/51
In the hours before
Local storm report, Apr 30, 3:37 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
337 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM FLASH FLOOD HAZEN 34.78N 91.58W
04/30/2017 PRAIRIE AR PUBLIC
RUNNING WATER ON CITY STREETS
&&
EVENT NUMBER LZK1700117
CROSSSpecial weather statement, Apr 30, 3:53 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Little Rock AR
353 AM CDT SUN APR 30 2017
ARZ025-033-034-046-047-300945-
White AR-Monroe AR-Prairie AR-Woodruff AR-Jackson AR-
353 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF...NORTHERN PRAIRIE...
SOUTHEASTERN JACKSON...NORTHERN MONROE AND SOUTHEASTERN WHITE
COUNTIES UNTIL 445 AM CDT...
At 351 AM CDT, Doppler radar was tracking an area of strong
thunderstorms near Des Arc, moving northeast at 95 mph.
Small hail up to half inch and winds in excess of 40 mph will be
possible with this storm. Dangerous lightning and very heavy rain
will be seen. Localized flooding of roads and low lying areas will
be possible.
Locations impacted include...
Newport... Brinkley...
Augusta... Des Arc...
Patterson... Grubbs...
Fredonia... Tupelo...
Hunter... Algoa...
Alfrey... Allendale...
Dobbs Landing... McCrory...
McFadden... Pryor...
Hurricane Lake WMA... Cotton Plant...
Beedeville... Fargo...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 600 AM CDT for
eastern and central Arkansas.
LAT...LON 3500 9107 3500 9114 3492 9115 3491 9111
3487 9110 3463 9113 3497 9172 3586 9104
3517 9104
TIME...MOT...LOC 0851Z 218DEG 83KT 3494 9141
59Local storm report, Apr 30, 4:09 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
409 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG 1 N WARD 35.04N 91.95W
04/29/2017 LONOKE AR FIRE DEPT/RESCUE
HIGHWAY 319 BLOCKED DUE TO TREES DOWN
&&
CORRECTED EVENT TIME
EVENT NUMBER LZK1700112
CROSSSpecial weather statement, Apr 30, 4:15 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Little Rock AR
415 AM CDT SUN APR 30 2017
ARZ043-044-055>057-062-063-301000-
Pulaski AR-Grant AR-Cleveland AR-Arkansas AR-Saline AR-Dallas AR-
Jefferson AR-
415 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEVELAND...SOUTHWESTERN
LONOKE...GRANT...NORTHEASTERN DALLAS...JEFFERSON...SOUTHEASTERN
SALINE...NORTHWESTERN LINCOLN...SOUTHEASTERN PULASKI...SOUTHEASTERN
HOT SPRING AND WESTERN ARKANSAS COUNTIES UNTIL 500 AM CDT...
At 414 AM CDT, Doppler radar was tracking a area of strong
thunderstorms, 7 miles southeast of Carthage, or 11 miles northwest
of Fordyce, moving northeast at 45 mph.
Small hail up to half inch and winds in excess of 45 mph will be
possible with these storms. Dangerous lightning and very heavy rain
will be seen. Localized flooding of roads and low lying areas will
be possible.
Locations impacted include...
Little Rock... Pine Bluff...
Benton... Bryant...
Sheridan... Rison...
White Hall... Shannon Hills...
Redfield... Altheimer...
Leola... Tull...
Kingsland... Carthage...
Prattsville... Poyen...
Cane Creek... Jenkins Ferry State Park...
East End... Tipton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 600 AM CDT for
central and southeastern Arkansas.
LAT...LON 3409 9192 3409 9195 3406 9195 3379 9228
3401 9274 3415 9271 3415 9268 3429 9267
3471 9257 3451 9203 3449 9203 3449 9198
3435 9160
TIME...MOT...LOC 0914Z 211DEG 61KT 3398 9249
59Special weather statement, Apr 30, 4:36 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Little Rock AR
436 AM CDT SUN APR 30 2017
ARZ032-044>046-056-057-301015-
Pulaski AR-Lonoke AR-Arkansas AR-Prairie AR-Faulkner AR-Jefferson AR-
436 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PRAIRIE...LONOKE...
SOUTHEASTERN FAULKNER...WESTERN MONROE...NORTH CENTRAL JEFFERSON...
SOUTHWESTERN WHITE...EASTERN SALINE...PULASKI AND NORTHWESTERN
ARKANSAS COUNTIES UNTIL 515 AM CDT...
At 434 AM CDT, Doppler radar was tracking an area of strong
thunderstorms near Estes, or 16 miles southeast of Downtown Little
Rock, moving northeast at 40 mph.
Small hail from pea up to half inch hail and winds in excess of 40
mph will be possible with these storms. Dangerous lightning and very
heavy rain will be seen. Localized flooding of roadways and low
lying areas will be seen.
Locations impacted include...
Little Rock... North Little Rock...
Sherwood... Jacksonville...
Cabot... West Little Rock...
Maumelle... Downtown Little Rock...
Stuttgart... Lonoke...
Hazen... De Valls Bluff...
North Little Rock Airport... Little Rock AFB...
Southwest Little Rock... Ward...
Vilonia... England...
Carlisle... Wrightsville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 600 AM CDT for
central, eastern and southeastern Arkansas.
LAT...LON 3435 9160 3471 9255 3516 9229 3509 9212
3507 9211 3507 9206 3480 9137
TIME...MOT...LOC 0934Z 223DEG 36KT 3456 9209
59Special weather statement, Apr 30, 5:00 AM CDT, 22 minutes before
Special Weather Statement National Weather Service Little Rock AR 500 AM CDT SUN APR 30 2017 ARZ032-033-043>046-055-056-301045- Pulaski AR-Grant AR-White AR-Lonoke AR-Prairie AR-Saline AR- Faulkner AR-Jefferson AR- 500 AM CDT SUN APR 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PRAIRIE...LONOKE... NORTHEASTERN GRANT...FAULKNER...NORTHWESTERN JEFFERSON...SOUTHWESTERN WHITE...NORTHEASTERN SALINE AND PULASKI COUNTIES UNTIL 545 AM CDT... At 458 AM CDT, Doppler radar was tracking an area of strong thunderstorms, over East End, or 9 miles southeast of Southwest Little Rock, moving northeast at 45 mph. Small hail from pea up to half inch hail and winds in excess of 45 mph will be possible with these storms. Dangerous lightning and very heavy rain will be seen. Localized flooding of roadways and low lying areas will be seen. Locations impacted include... Little Rock... North Little Rock... Conway... Benton... Sherwood... Jacksonville... Cabot... West Little Rock... Maumelle... Bryant... Downtown Little Rock... Lonoke... Des Arc... North Little Rock Airport... Little Rock AFB... Southwest Little Rock... Beebe... Greenbrier... Ward... Vilonia... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A severe thunderstorm watch remains in effect until 600 AM CDT for central and southeastern Arkansas. LAT...LON 3439 9209 3458 9261 3536 9235 3503 9147 TIME...MOT...LOC 0958Z 206DEG 57KT 3456 9231 59
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Pulaski, White | 47 min |
| Apr 29, 7:21 PM CDT | Special Weather Statement | LZK | Clark, Hot Spring, Montgomery, Pike | 54 min |
| Apr 29, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 22 min |
| Apr 29, 7:34 PM CDT | Special Weather Statement | LZK | Yell | 41 min |
| Apr 29, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 45 min |
| Apr 29, 7:50 PM CDT | Special Weather Statement | LZK | Saline | 40 min |
| Apr 29, 7:57 PM CDT | Special Weather Statement | LZK | Cleburne, Stone | 48 min |
| Apr 29, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 24 min |
| Apr 29, 8:17 PM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 28 min |
| Apr 29, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Saline | 51 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 48 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 48 min |
| Apr 29, 8:52 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 23 min |
| Apr 29, 8:58 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 3 hr |
| Apr 29, 8:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry, Pope, Saline, Yell | 46 min |
| Apr 29, 9:10 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 50 min |
| Apr 29, 9:15 PM CDT | Special Weather Statement | LZK | Montgomery, Polk, Scott | 45 min |
| Apr 29, 9:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 31 min |
| Apr 29, 9:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 44 min |
| Apr 29, 9:36 PM CDT | Special Weather Statement | LZK | White | 39 min |
| Apr 29, 9:41 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more | 49 min |
| Apr 29, 9:46 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 18 min |
| Apr 29, 9:51 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 39 min |
| Apr 29, 9:58 PM CDT | Special Weather Statement | LZK | Woodruff | 47 min |
| Apr 29, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 50 min |
| Apr 29, 10:14 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Yell | 31 min |
| Apr 29, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 24 min |
| Apr 29, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Perry, Pope and 3 more | 48 min |
| Apr 29, 10:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 24 min |
| Apr 29, 11:01 PM CDT | Special Weather Statement | LZK | Independence | 44 min |
| Apr 29, 11:05 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 40 min |
| Apr 29, 11:11 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 34 min |
| Apr 29, 11:13 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 3 hr |
| Apr 29, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 3 more | 47 min |
| Apr 29, 11:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, White | 38 min |
| Apr 29, 11:55 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, White | 3 hr |
| Apr 29, 11:56 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski, White | 49 min |
| Apr 30, 12:07 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Fulton, Marion, Newton, Searcy | 9 hr |
| Apr 30, 12:07 AM CDT | Special Weather Statement | LZK | Jackson | 23 min |
| Apr 30, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 51 min |
| Apr 30, 12:14 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 3 hr |
| Apr 30, 12:16 AM CDT | Areal Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 6 hr |
| Apr 30, 12:35 AM CDT | Tornado Warning | LZK | White, Woodruff | 25 min |
| Apr 30, 12:56 AM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 23 min |
| Apr 30, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, Prairie, Woodruff | 39 min |
| Apr 30, 1:58 AM CDT | Special Weather Statement | LZK | Grant, Jefferson, Lonoke, Prairie | 47 min |
| Apr 30, 2:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Grant, Independence and 9 more | 4 hr |
| Apr 30, 2:12 AM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Prairie | 33 min |
| Apr 30, 2:30 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 30, 2:54 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 4 hr |
| Apr 30, 2:57 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 48 min |
| Apr 30, 3:12 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 48 min |
| Apr 30, 3:53 AM CDT | Special Weather Statement | LZK | Jackson, Monroe, Woodruff | 52 min |
| Apr 30, 4:15 AM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 45 min |
| Apr 30, 4:36 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 39 min |
| Apr 30, 4:45 AM CDT | Flash Flood Warning | LZK | Independence, Jackson, Woodruff | 3 hr |
| Apr 30, 4:52 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie, Woodruff | 3 hr |
| Apr 30, 5:00 AM CDT | Special Weather Statement | LZK | Faulkner, Lonoke, Pulaski | 45 min |
| Apr 30, 5:14 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 2 more | 3 hr |
| Apr 30, 5:56 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 3 more | 4 hr |
| Apr 30, 6:26 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 2 hr |
| Apr 30, 7:27 AM CDT | Flash Flood Warning | LZK | Baxter | 6 hr |
| Apr 30, 8:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 3 more | 3 hr |
| Apr 30, 8:34 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 8:41 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 11:07 AM CDT | Areal Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 5 more | 9 hr |
| Apr 30, 11:07 AM CDT | Flash Flood Warning | LZK | Perry, Pulaski, Saline | 3 hr |
| Apr 30, 1:05 PM CDT | Areal Flood Warning | LZK | Baxter | 12 hr |
Nearby
Flash Flood Warnings in Arkansas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.